# SDR UPS02439096

- Difficulty date: August 4, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N526UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 79,834 hours, 15,049 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15201545
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D- BS2278 LBL 33 SEAT TRACK CROWN CORR.  CORROSION REMOVED IAW SRM 51-10-01. CORROSION BLEND OUT 0.040" X 1" X 2" EXCEED SRM 53-10-01 FIG 1 LIMITS. FOR REPLACEMENT REFER TO SRM FIG 51-10-01.
